# SDR JJBA20230724021

- Difficulty date: July 24, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N17169
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500844
- Aircraft time: 39,620 hours, 27,793 cycles
- System (JASC): 2700 · Flight Control System
- Part: Control Unit
- Part number: 3621001017
- Part serial: 4932
- Condition: Inoperative
- Location: Unknown
- Part time: 184 hours, 164 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AT 16000 FT PITCH TRIM MAIN AND BACKUP INOPERATIVE. ALSO RUDDER 1 AND 2 INOPERATIVE. REMOVED AND REPLACED HSCU. REMOVED AND REPLACED #2 RUDDER PRESSURE SWITCH. OPS CHECK SAT FOR BOTH. PERFORMED PITOT STATIC TEST. OPS CHECK SAT.
